# SDR SWIA201642037

- Difficulty date: March 19, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N675BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7635
- Aircraft time: 25,479 hours, 22,972 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL LOWER ANGLE EVIDENCE OF CORROSION.  REPLACED CORRODED ANGLE WITH NEW ANGLE, IAW SRM.
